Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 16, Issue 2, 2000
Metadata
 

Pseudo differential operators with negative definite symbols of variable order
Walter Hoh
pp. 219–241
Abstract | Full-Text PDF (284 KB) | Metadata

Newtonian spaces: An extension of Sobolev spaces to metric measure spaces
Nageswari Shanmugalingam
pp. 243–279
Abstract | Full-Text PDF (351 KB) | Metadata

Evolution d'une singularité de type cusp dans une poche de tourbillon
Raphaël Danchin
pp. 281–329
Abstract | Full-Text PDF (442 KB) | Metadata

Construction of functions with prescribed Hölder and chirp exponents
Stéphane Jaffard
pp. 331–349
Abstract | Full-Text PDF (250 KB) | Metadata

On nonisometric isospectral connected fractal domains
Brian D. Sleeman and Hua Chen
pp. 351–361
Abstract | Full-Text PDF (123 KB) | Metadata

Measure-preserving quality within mappings
Stephen Semmes
pp. 363–458
Abstract | Full-Text PDF (587 KB) | Metadata